| Model Number |
2321 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Unspecified Infection (1930)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced an infection at the adapter site.As a result, surgical intervention was undertaken wherein the entire system was explanted.The infection has resolved.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.